# SDR REXA2022122802728

- Difficulty date: December 23, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 20,557 hours, 15,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON LH SIDE 19TH PAX WINDOW INOPERATIVE.   R & R EMERGENCY LIGHT LH SIDE IAW 33-51-15 .  OPS TESTED GOOD.
